# SDR UIEA2020062981430

- Difficulty date: June 28, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,317 hours, 19,446 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Gcu
- Part number: 734284F
- Part serial: 4347
- Condition: Failed
- Location: Apu Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU UNRELIABLE FOR ENGINE START.   REMOVED AND REPLACED APU GEN / CONTROL UNIT IAW AMM 24-22-02, OPS CHECK OK. NO FAULTS NOTED. STARTED ENGS / SEVERAL TIMES. APU GEN STAYED ON LINE, NO FAULTS NOTED. GOOD START. AMM 71-00-00.
